# SDR SCNA20150211019

- Difficulty date: January 30, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TOP SURFACE OF FLOOR SUPPORT STRUCTURE AT FS 787 TO FS 827, RBL 12 HAS SURFACE CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED SECTION OF TRACK AND INSTALLED NEW TRACK.
